MAUDE Adverse Event Report: MEDTRONIC IRELAND VENA SEAL CLOSURE SYSTEM; AGENT, OCCLUDING, VASCULAR, PERMANENT

MEDTRONIC IRELAND VENA SEAL CLOSURE SYSTEM; AGENT, OCCLUDING, VASCULAR, PERMANENT
Catalog Number VS-402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Patient Problem/Medical Problem (2688)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A patient was treated for venous insufficiency using venaseal treatment.A 90 cm segment of the gsv and a 14 cm segment of the ssv were closed using venaseal.A 3.8 cm of product was used.The ifu was followed with no issues identified.One week post implant the patient had a temperature of 99 degrees.Patient does not appear to have allergies.Patient was prescribed keflex and pain pills.The patient had an infected varicosity removed.The patient has a wound vac and is scheduled to leave the hospital soon.

Brand Name
VENA SEAL CLOSURE SYSTEM
Common Device Name
AGENT, OCCLUDING, VASCULAR, PERMANENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7078657
Report Number9612164-2017-01711
Device Sequence Number19083812
Product Code PJQ
UDI-Device Identifier10884521539921
UDI-Public10884521539921
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberVS-402
Device Lot Number46228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight115